BECTON, DICKINSON AND COMPANY (BD) BD Vacutainer® SST¿ II Advance; Tubes, vials, systems, serum separators, blood collection
Back to Search Results |
| Catalog Number |
367955 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Patient 2 of 13:
it was reported that when using the bd vacutainer® sst¿ ii advance plus blood collection tubes, elevated na and k parameters were observed.Upon repeat of the same sample the results were normal.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown
h.4.Device manufacture date: unknown
lot number was not reported; however, multiple potential lot numbers were provided.The information for these numbers are as follows:
d4.Medical device lot #: 5104171
d4.Medical device expiration date: 30-sep-2026
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 14-apr-2025
d4.Medical device lot #: 5157993
d4.Medical device expiration date: 30-nov-2026
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 06-jun-2025
d4.Medical device lot #: 5260068
d4.Medical device expiration date: 30-nov-2026
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 06-jun-2025
d4.Medical device lot #: 6023818
d4.Medical device expiration date: 31-jul-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 23-jan-2026
d4.Medical device lot #: 6034522
d4.Medical device expiration date: 31-jul-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 03-feb-2026
d4.Medical device lot #: 6057402
d4.Medical device expiration date: 31-aug-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 01-mar-2026
d4.Medical device lot #: 6057538
d4.Medical device expiration date: 31-aug-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 01-mar-2026
d4.Medical device lot #: 6057539
d4.Medical device expiration date: 31-aug-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 01-mar-2026
d4.Medical device lot #: 6057540
d4.Medical device expiration date: 31-aug-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 01-mar-2026
d4.Medical device lot #: 6057549
d4.Medical device expiration date: 31-aug-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 26-feb-2026
d4.Medical device lot #: 6086535
d4.Medical device expiration date: 30-sep-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 27-mar-2026
d4.Medical device lot #: 6086583
d4.Medical device expiration date: 30-sep-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 27-mar-2026
d4.Medical device lot #: 6086691
d4.Medical device expiration date: 30-sep-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 27-mar-2026
d4.Medical device lot #: 6117985
d4.Medical device expiration date: 31-oct-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 27-apr-2026
d4.Medical device lot #: 6117990
d4.Medical device expiration date: 31-oct-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 27-apr-2026
d4.Medical device lot #: 6120344
d4.Medical device expiration date: 31-oct-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 30-apr-2026
d4.Medical device lot #: 6146595
d4.Medical device expiration date: 31-oct-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 26-may-2026
d4.Medical device lot #: 6146656
d4.Medical device expiration date: 30-nov-2027
d4.Unique identifier (udi) #: (b)(4)
h4.Device manufacture date: 26-may-2026
a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.